# SDR CA060309003

- Difficulty date: February 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727281
- Aircraft time: 42,199 hours
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) ON START UP THE CREW WAS UNABLE TO SUCCESSFULLY START THE NR 2 ENGINE.  LARGE PIECES OF TURBINE BLADES WERE DISCOVERED LAYING IN THE TAILPIPE AREA. THE ENGINE WAS REPLACED AND  A/C RETURNED TO SERVICE. (TC NR 20060309003)
